# SDR GAIA00641

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Component: Empenage, Boeing, 727251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE MAINTENANCE CHECK, FUSELAGE SKIN WAS DISCOVERED LOOSE FASTENERS AND SOME FASTENERS HAD PULLED THROUGH, AT BS 1214, BL O TO LBL 4.5   CORRECTIVE ACTION: ACCOMPLISHED FUSELAGE SKIN REPAIR AT BA 1214, BL O TO LBL 17, AT WL 170 IAW B727 SRM 51-40-2. THE AIRCRAFT WAS RETURNED TO SERVICE.
